Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
6936 Publications
2024 |
Published |
Conference Paper |
IST-REx-ID: 15007 |
O. Alpos, I. Amores-Sesar, C. Cachin, and M. X. Yeo, “Eating sandwiches: Modular and lightweight elimination of transaction reordering attacks,” in 27th International Conference on Principles of Distributed Systems, Tokyo, Japan, 2024, vol. 286.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Conference Paper |
IST-REx-ID: 17051 |
B. Auerbach, C. U. Günther, and K. Z. Pietrzak, “Trapdoor memory-hard functions,” in 43rd Annual International Conference on the Theory and Applications of Cryptographic Techniques, Zurich, Switzerland, 2024, vol. 14653, pp. 315–344.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
2024 |
Published |
Journal Article |
IST-REx-ID: 17283 |
K. Chatterjee, E. Goharshady, P. Novotný, and D. Zikelic, “Equivalence and similarity refutation for probabilistic programs,” Proceedings of the ACM on Programming Languages, vol. 8. Association for Computing Machinery, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 14820 |
S. Schmid, J. Svoboda, and M. X. Yeo, “Weighted packet selection for rechargeable links in cryptocurrency networks: Complexity and approximation,” Theoretical Computer Science, vol. 989. Elsevier, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
2024 |
Published |
Conference Paper |
IST-REx-ID: 17126 |
E. Tairi and A. Ünal, “Lower bounds for lattice-based compact functional encryption,” in Advances in Cryptology – EUROCRYPT 2024, Zurich, Switzerland, 2024, vol. 14652, pp. 249–279.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2024 |
Published |
Conference Paper |
IST-REx-ID: 18755 |
E. Ebrahimi and A. Yadav, “Strongly secure universal thresholdizer,” in 30th International Conference on the Theory and Application of Cryptology and Information Security, Kolkata, India, 2024, vol. 15486, pp. 207–239.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
2024 |
Published |
Conference Paper |
IST-REx-ID: 18974 |
J. Svoboda, S. Bansal, and K. Chatterjee, “Reinforcement learning from reachability specifications: PAC guarantees with expected conditional distance,” in 41st International Conference on Machine Learning, Vienna, Austria, 2024, vol. 235, pp. 47331–47344.
[Preprint]
View
| Download Preprint (ext.)
2024 |
Published |
Thesis | PhD |
IST-REx-ID: 18088 |
G. Pascual Perez, “On the efficiency and security of secure group messaging,” Institute of Science and Technology Austria, 2024.
[Published Version]
View
| Files available
| DOI
2024 |
Published |
Conference Paper |
IST-REx-ID: 18086
J. F. Alwen, B. Auerbach, M. Cueto Noval, K. Klein, G. Pascual Perez, and K. Z. Pietrzak, “DeCAF: Decentralizable CGKA with fast healing,” in Security and Cryptography for Networks: 14th International Conference, Amalfi, Italy, 2024, vol. 14974, pp. 294–313.
View
| Files available
| DOI
| WoS
2024 |
Published |
Journal Article |
IST-REx-ID: 18961 |
C. U. Günther and K. Z. Pietrzak, “Deniability in automated contact tracing: Impossibilities and possibilities,” Proceedings on Privacy Enhancing Technologies, vol. 2024, no. 4. Privacy Enhancing Technologies Symposium Advisory Board, pp. 636–648, 2024.
[Published Version]
View
| Files available
| DOI
2024 |
Published |
Journal Article |
IST-REx-ID: 18554 |
L. Erdös and V. Riabov, “Eigenstate Thermalization Hypothesis for Wigner-type matrices,” Communications in Mathematical Physics, vol. 405, no. 12. Springer Nature, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 13975 |
A. J. Campbell and S. O’Rourke, “Spectrum of Lévy–Khintchine random laplacian matrices,” Journal of Theoretical Probability, vol. 37. Springer Nature, pp. 933–973, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 17281 |
A. J. Campbell, S. O’Rourke, and D. T. Renfrew, “The fractional free convolution of R-diagonal elements and random polynomials under repeated differentiation,” International Mathematics Research Notices, vol. 2024, no. 13. Oxford University Press, pp. 10189–10218, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
2024 |
Published |
Journal Article |
IST-REx-ID: 14408 |
G. Cipolloni, L. Erdös, and D. J. Schröder, “Mesoscopic central limit theorem for non-Hermitian random matrices,” Probability Theory and Related Fields, vol. 188. Springer Nature, pp. 1131–1182, 2024.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 17375 |
G. Cipolloni, L. Erdös, and Y. Xu, “Precise asymptotics for the spectral radius of a large random matrix,” Journal of Mathematical Physics, vol. 65, no. 6. AIP Publishing, 2024.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 15025 |
L. Erdös and B. McKenna, “Extremal statistics of quadratic forms of GOE/GUE eigenvectors,” Annals of Applied Probability, vol. 34, no. 1B. Institute of Mathematical Statistics, pp. 1623–1662, 2024.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Thesis | PhD |
IST-REx-ID: 17164 |
J. Reker, “Central limit theorems for random matrices: From resolvents to free probability,” Institute of Science and Technology Austria, 2024.
[Published Version]
View
| Files available
| DOI
2024 |
Published |
Journal Article |
IST-REx-ID: 17049 |
G. Cipolloni, L. Erdös, S. J. Henheik, and D. J. Schröder, “Optimal lower bound on eigenvector overlaps for non-Hermitian random matrices,” Journal of Functional Analysis, vol. 287, no. 4. Elsevier, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
2024 |
Published |
Journal Article |
IST-REx-ID: 15378 |
L. Erdös and H. C. Ji, “Wegner estimate and upper bound on the eigenvalue condition number of non-Hermitian random matrices,” Communications on Pure and Applied Mathematics, vol. 77, no. 9. Wiley, pp. 3785–3840, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18762 |
J. Reker, “Multi-point functional central limit theorem for Wigner matrices,” Electronic Journal of Probability, vol. 29. Institute of Mathematical Statistics, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv